MathSciNet Relay Station
MathSciNet bibliographic data
MR829637 (87e:11102) 11M26 (11-04 11Y35 30C15)
van de Lune, J.; te Riele, H. J. J.; Winter, D. T. On the zeros of the Riemann zeta function in the critical strip. IV. Math. Comp. 46 (1986), no. 174, 667–681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement